# SDR R61A201409121053

- Difficulty date: September 12, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,908 hours, 11,550 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NR 1 ENGINE HYD PUMP FAILED.  RAN QRH WITH NO LOSS OF FLUID PRESENT.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE BACKSHELL OF THE CONNECTOR TO THE FIREWALL SHUTOFF VALVE WAS VERY LOOSE AND COULD NOT GET IT TO TIGHTEN. MAINTENANCE REMOVED AND REPLACED THE BACKSHELL IAW AMM AND OPS CHECKED GOOD.
